MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH PED.BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH PED.BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX490T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Manufacturing site evaluation: manufacturing and quality control data the progav® 2.0 was manufactured by a qualified employee in october 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The progav® 2.0 has a normal pressure range of 0 to 20 cmh2o.The valve was inspected as article fx490t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specification.Investigative statement: on the basis of juristic requirements, the surgeon must provide a personal request as a step of safeguard.Unfortunately, no consent was received from the surgeon.An official release is missing for the investigation of the product.For this reason, the product was returned for discharge without examination.Result as described in scientific literature, the problem encountered is one of the known, inevitable risks of hydrocephalus (hc)-therapy by shunt implants.Manufacturing defects at the time of release have been excluded.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further regulatory actions are required.
 
Event or Problem Description
It was reported to miethke that a progav 2.0 with ped.Burrhole reservoir (part # fx490t) was to be implanted during a procedure performed on (b)(6) 2017.According to the complainant, the shunt system was not working properly when put together and inline, but each component (reservoir, valve, & shunt assist) seemed to work individually.The surgeon took out the valve system and replaced it with all new components of the same product.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of this event.

Brand Name
PROGAV 2.0 WITH PED.BURRHOLE RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12795260
Report Number3004721439-2021-00765
Device Sequence Number5271397
Product Code JXG
UDI-Device Identifier04041906137786
UDI-Public4041906137786
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX490T
Device Catalogue NumberFX490T
Device Lot Number20032091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexUnknown
Patient Weight4 KG